It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Polycystic Ovary Syndrome (PCOS) Message Board


Polycystic Ovary Syndrome (PCOS) Board Index


PCOS and Yasmin
Jun 21, 2006
Hello! I was tentatively diagnosed with PCOS two months ago, in April, and was prescribed Yasmin (the 28-day cycle, beginning on Sunday). I began taking it immediately, and was pleased to find last month that my period came exactly when it should have. It was extremely heavy and lasted nearly two weeks, but I still felt better knowing all the tissue that was supposed to come out [I]was[/I] coming out -- finally! Otherwise I'd be at greater risk for endometriosis and some cancers. It was a relief for me. But I have two questions:

This is my second placebo week; last Saturday was my last Yasmin dose until the next cycle. My period still hasn't arrived, and there is nothing -- no cramping or discharge -- to suggest it will begin anytime soon. I'm not pregnant, and I don't feel as if anything else is wrong. Why am I not menstruating?

I've also noticed since I began taking Yasmin that I get muscle tics/twitches (usually in my legs, but they can occur anywhere on my body, including my face). The tics/twitches either occur just once and stop on their own, or go away when I touch them. They also seem to lessen when I get plenty of exercise, as if the muscles become too tired to twitch.

Additionally, there has been some tingling in my forearms, hands, calves, and feet. Actually, it's not really tingling or "pins and needles," and I haven't experienced any numbness. It's more like an itchy prickling sensation, like I'm being bitten by a mosquito -- it's just an itchy pinprick feeling occuring in only one spot each time. This isn't listed as a side-effect of Yasmin in any of the literature I've read, so what is it?

I posted some messages on the "Neuropathy" message board already, but I don't think anyone can relate. I'm hoping someone here can put my mind at ease.

Thanks!
Re: PCOS and Yasmin
Jun 30, 2006
Hi

I have been taking yasmin for 4.5 yrs now for acne, excess hair, etc. For the first 3 yrs I only experienced bloating or mild depression. But since last year I have been experiencing muscle twitches & pain in my fingers, joints, etc. I was diagnosed with pituitary tumor recently & dont know if my muscle twitching has anythin to do w/ that or w/ the yasmin. Discuss this side effect w/ ur doc. even if u are not affected by it that much. take care
Hi I just got dx with pc today and I have to take Yasmin Sunday. So we got something in common. I want children but my doc said I have to wait a while :(. But I got to get rid of this first. W/B sometime





All times are GMT -7. The time now is 08:11 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!